# SDR SWIA201332979

- Difficulty date: February 21, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 25,557 hours, 20,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AND MARKED ON FS 621 BULKHEAD WEB, FWD FACE, ABOVE UPPER CARGO DOOR TRACK FITTING.  (C-CHECK)  REPAIRED DAMAGED AREA OF 621.0 BULKHEAD WEB FWD FACE ABOVE UPPER CARGO DOOR TRACK FITTING IAW REO.
